RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 66–77 (Mi tvp2681)  

This article is cited in 3 scientific papers (total in 3 papers)

Some general questions of the theory of probability measures in linear spaces.

D. Kh. Mushtari

Kazan

Abstract: In § 1, some questions of the theory of cylindrical measures are considered connected to Sazonov's theorem [1]. $\mathrm B$-space $E$ is said to possess the $\mathrm M-\mathrm O$-property if, for any a.s. converging series $\sum r_n(t)x_n$ (where $r_n(t)$ are the Rademacher functions, $x_n\in E$), the series $\sum\|x_n\|^2$ is also converging. The main result of $§ 1$ is: For the existence of such topology $L_E$ in a separable $\mathrm B$-space $E$ that the class of continuous in $L_E$ characteristic functionals would coincide with the class of Fourier transforms of Radon measures in $E'$, it is necessary (Theorem 1 (B)) that the adjoint space $E'$ would possess the $\mathrm M-\mathrm O$-property, and it is sufficient (Theorem 1 (C)), that $E$ would be realizable as a space of random variables and there would exist a Schauder basis in $E$.
§ 2 deals with some generalizations of converse Minlos' theorem [2] on nuclearity of a countably-Hilbert space on which every continuous characteristic functional is associated with a Radon measure (condition $M$). This theorem is generalized for Frechet spaces. We give also examples of locally convex non-nuclear spaces, separable or not, satisfying the condition $M$; in the separable case the construction is based on the continuum hypothesis and choice axiom. These examples answer in the affirmative the question of Pietsch [12] about existence of non-nuclear locally convex separable spaces every bilinear form on which is nuclear.

Full text: PDF file (769 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 64–75

Bibliographic databases:

Received: 26.06.1971

Citation: D. Kh. Mushtari, “Some general questions of the theory of probability measures in linear spaces.”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 66–77; Theory Probab. Appl., 18:1 (1973), 64–75

Citation in format AMSBIB
\Bibitem{Mus73}
\by D.~Kh.~Mushtari
\paper Some general questions of the theory of probability measures in linear spaces.
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 66--77
\mathnet{http://mi.mathnet.ru/tvp2681}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=344409}
\zmath{https://zbmath.org/?q=an:0304.60003}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 64--75
\crossref{https://doi.org/10.1137/1118005}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2681
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Kh. Mushtari, “Nekotorye voprosy teorii dualno-radonovskikh otobrazhenii”, Konstr. teor. funkts. i funkts. anal., 1, Izd-vo Kazanskogo un-ta, Kazan, 1977, 51–53  mathnet  mathscinet  zmath
    2. D. Kh. Mushtari, “O prostranstvakh, v kotorykh vypolnyayutsya kriterii tipa Bokhnera i Levi”, Konstr. teor. funkts. i funkts. anal., 2, Izd-vo Kazanskogo un-ta, Kazan, 1979, 69–82  mathnet  mathscinet  zmath
    3. D. Kh. Mushtari, “Dostatochnye bokhnerovskie topologii”, Konstr. teor. funkts. i funkts. anal., 3, Izd-vo Kazanskogo un-ta, Kazan, 1981, 64–72  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:177
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020